# SDR SWAA2023083194997

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: NOTREPORTED
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ENTRY UPPER EMERGENCY EXIT SIGN INOPERATIVE.<[01] TROUBLESHOT L1 DOOR UPPER EMERGENCY EXIT SIGN .FOUND CONNECTOR NOT SECURED (D10748).RESECURED CONNECTOR (D10748) IN REF WITH B737 AMM 33-51-06-960-806;33-51-00-710-801 AND WDM 33-51-12.PERFORMED EMERGENCY LIGHT OPERATIONAL TEST NORMAL.;[02] FINAL INSPECTION; VERIFIED STEP #1. RESECURED CONNECTOR.
